# SDR SWAA012449

- Difficulty date: August 31, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 14,228 hours, 12,129 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mechanism
- Part number: 6545190
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RH ELEVATOR TAB FAILED FREE PLAY CHECK.                            R&R RH ELEVATOR LOCK MECHANISM PER MM.
